| Model Number |
68LP-400 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/13/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "a left side deflation." device remains implanted.Left side.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported "a left side deflation." device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified opening, crease fold and white particles inside the device.Leak test was performed and found opening on posterior.A microscopic analysis was performed which identify crease smooth opening on posterior.The fill test inspection was performed, the result is no blockage.Based on the device analysis the final assessment is a smooth crease opening on posterior assessed to a fold flaw opening.Additional, changed, and/or corrected data: h.3; h.6.